# SDR UPS08M53633

- Difficulty date: October 7, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 57,886 hours, 10,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING O/B FLAP O/B HINGE UPPER FWD CUTOUT FRAME FOR ACCESS PANEL 536GL IS CRACKED AT EDGE.  REMOVED DAMAGE AND FABBED AND INSTALLED REPAIR DOUBLER IAW SRM VOL 1 57-00-01 PG 6, VOL 2 51-31-01 PG 1.
